The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Duke Mathematical Journal
( Vol.58 NO.3 / 1989 )
home On the Construction of Some Complete Metrics with Exceptional Holonomy
Pages 829-850
Robert L. Bryant, Simon M. Salamon,
home Nonexistence of Homotopy Formula for $(0,1)$ Forms on Hypersurfaces in $\mathbb{C}^3$
Pages 823-827
Alexander Nagel, Jean Pierre Rosay,
home Closed Geodesics in Homology Classes on Surfaces of Variable Negative Curvature
Pages 795-821
Steven P. Lalley,
home $L^p$-Estimates on Functions of the Laplace Operator
Pages 773-793
Michael E. Taylor,
home Hyperbolic Surfaces in $\mathbb{P}^3$
Pages 749-771
Alan Michael Nadel,
home Weighted Sieves and Twin Prime Type Equations
Pages 731-748
E. Fouvry, F. Grupp,
home Poincare Series for $GL(3,\mathbf{R})$-Whittaker Functions
Pages 695-729
Eric Stade,
home Variations of Hodge Structure of Maximal Dimension
Pages 669-694
James A. Carlson, Aznif Kasparian, Domingo Toledo,
home Inequality for the Distortion Function of Invertible Sheaves on Abelian Varieties
Pages 657-667
Shanyu Ji,
home Construction of P.S.H. Functions on Weakly Pseudoconvex Domains
Pages 633-655
John Erik Fornaess, Nessim Sibony,
home Heights in Families of Abelian Varieties
Pages 617-632
William Green,
home Classification of Singular Solutions of a Nonlinear Heat Equation
Pages 601-615
S. Kamin, L. A. Peletier, J. L. Vazquez,
home Ondes Semi-Lineaires Conormales Par Rapport a Deux Hypersurfaces Transverses
Pages 577-599
B. Nadir, A. Piriou,
home Transcendence and Drinfeld Modules: Several Variables
Pages 559-575
Jing Yu,
home A Short Note on the Evolution of a Surface by Its Mean Curvature
Pages 555-558
Matthew A. Grayson,
home Algebraic Varieties Preserved by Generic Flows
Pages 531-554
Valery Lunts,